Previous |  Up |  Next

Article

MSC: 53C05, 53C25
Keywords:
Riemann–Cartan manifolds; automorphisms; semi-symmetric connection
Summary:
In this paper we prove that the maximum dimension of the Lie group of automorphisms of the Riemann–Cartan 4-dimensional manifold does not exceed 8, and if the Cartan connection is skew-symmetric or semisymmetric, the maximum dimension is equal to 7. In addition, in the case of the Riemann–Cartan $n$-dimensional manifolds with semisymmetric connection the maximum dimension of the Lie group of automorphisms is equal to $n(n-1)/2+1$ for any $n>2$.
References:
[1] Gordeeva, I. A., Pan’zhenskii, V. I., Stepanov, S. E.: Riemann–Cartan manifolds. In: Modern Mathematics and Its Applications 123 Geometry, VINITI, Moscow, 2009, 110–141, (in Russian). MR 2866744
[2] Tamm, I. E.: On the curved momentum space. In: Selected Papers 4, Springer-Verlag, Berlin, Heidelberg, 1991, 197–210; Selected Scientific Papers 2, Nauka, Moscow, 1975, 218–225.
[3] Tamm, I. E., Vologodskii, V. G.: On the use of curved momentum space in the construction of nonlocal Euclidean field theory. In: Collection of Scientific Papers 2, Nauka, Moscow, 1975, 226–253, (in Russian). Princeton Univ. Press, Princetton, NJ, 1953; Inostrannaya Literatura, Moscow, 1957.
[4] Pan’zhenskii, V. I.: Maximally movable Riemannian spaces with torsion. Math. Notes 85, 5-6 (2010), 720–723; Mat. Zametki 85, 5 (2009), 754–757. MR 2572865
[5] Pan’zhenskii, V. I.: Automorphisms of the Riemann–Cartan space-time manifold. Tr. Mezhdunar. Geom. Tsentra 5, 2 (2012), 27–34.
[6] Pan’zhenskii, V. I.: Automorphisms of Riemann-Cartan Manifolds with Semi-Symmetric Connection. Journal of Mathematical Physics, Analysis, Geometry 10, 2 (2014), 233–239. MR 3236968
[7] Pan’zhenskii, V. I.: Automorphisms of Riemann–Cartan Manifolds. Math. Notes 98, 4 (2015), 613–623. DOI 10.1134/S000143461509028X | MR 3438511 | Zbl 1337.53045
[8] Yano, K., Bochner, S.: Curvature and Betti Numbers. Princeton Univ. Press, Princetton, NJ, 1953; Inostrannaya Literatura, Moscow, 1957. MR 0062505 | Zbl 0051.39402
[9] Stepanov, S. E., Gordeeva, I. A.: Pseudo-Killing and pseudoharmonic vector Fields on a Riemann–Cartan manifold. Math. Notes 87, 1-2 (2010), 248–257; Mat. Zametki 87, 2 (2010), 267–279. DOI 10.1134/S0001434610010311 | MR 2731477 | Zbl 1197.53049
Partner of
EuDML logo